hey, i'm just wondering if anyone has had weird side-effects after they've been vaccinated for something... i got my tetanus booster 3 days ago and i swear it feels like my body is actually fighting the tetanus. i havent had this bad of a flare up in a long time. my back and knee joints are killing me. i was wondering if it was just me or if others with fibro have had this same response... let me know whatcha think
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...